Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 46, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jul 23, 2013, 4:43 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2013, 4:43 PM EDT (20:43 UTC)
- Expired
- Jul 24, 2013, 10:00 PM EDT
- In force
- 29 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
298 WHUS71 KCLE 232043 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 443 PM EDT TUE JUL 23 2013 LEZ147>149-240445- /O.NEW.KCLE.SC.Y.0046.130723T2043Z-130724T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 443 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST AND THEN NORTH TONIGHT AS A COLD FRONT MOVES THROUGH 3 TO 5 FOOT WAVES WILL PERSIST INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-240445- /O.NEW.KCLE.SC.Y.0046.130724T0200Z-130724T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 443 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST AND THEN NORTH THIS EVENING AS A COLD FRONT MOVES THROUGH. WAVES WILL BUILD TO 3 TO 5 FEET AND CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
5 follow-up statements
485 WHUS71 KCLE 232332 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 732 PM EDT TUE JUL 23 2013 LEZ142>146-240745- /O.EXT.KCLE.SC.Y.0046.130723T2332Z-130724T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 732 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE OVERNIGHT BEHIND A COLD FRONT. WAVES WILL BUILD TO 3 TO 5 FEET AND CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-240745- /O.CON.KCLE.SC.Y.0046.000000T0000Z-130724T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 732 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE OVERNIGHT BEHIND A COLD FRONT. WAVES OF 3 TO 5 FEET WAVES WILL PERSIST INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
623 WHUS71 KCLE 240117 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 917 PM EDT TUE JUL 23 2013 LEZ142>149-240930- /O.CON.KCLE.SC.Y.0046.000000T0000Z-130724T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 917 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE OVERNIGHT. WAVES OF 3 TO 5 FEET WAVES WILL PERSIST INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
507 WHUS71 KCLE 240714 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 314 AM EDT WED JUL 24 2013 LEZ142>149-241515- /O.CON.KCLE.SC.Y.0046.000000T0000Z-130724T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 314 AM EDT WED JUL 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS AT 15 TO 20 KNOTS WILL DIMINISH TO 10 KNOTS OR LESS BY LATE TODAY. WAVES OF 3 TO 5 FEET WAVES WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
562 WHUS71 KCLE 241421 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1021 AM EDT WED JUL 24 2013 LEZ142>149-242230- /O.EXT.KCLE.SC.Y.0046.000000T0000Z-130725T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1021 AM EDT WED JUL 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM THIS EVENING FROM MAUMEE BAY TO RIPLEY NEW YORK. * WINDS AND WAVES: NORTH WINDS AT 15 TO 20 KNOTS WILL GRADUALLY DIMINISH THIS AFTERNOON AND TONIGHT TO 10 KNOTS OR LESS TONIGHT. WAVES OF 3 TO 6 FEET WAVES WILL SUBSIDE TO 2 TO 4 FEET THIS EVENING AND 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
422 WHUS71 KCLE 241958 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 358 PM EDT WED JUL 24 2013 LEZ148-149-242100- /O.CAN.KCLE.SC.Y.0046.000000T0000Z-130725T0000Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 358 PM EDT WED JUL 24 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY EAST OF GENEVA-ON-THE-LAKE. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ142>147-250200- /O.EXT.KCLE.SC.Y.0046.000000T0000Z-130725T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 358 PM EDT WED JUL 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 PM THIS EVENING FROM MAUMEE BAY TO GENEVA-ON-THE-LAKE. * WINDS AND WAVES: NORTHEAST WINDS AT 10 TO 20 KNOTS WILL GRADUALLY DIMINISH TONIGHT TO 5 TO 15 KNOTS. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 4:26 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 23, 4:26 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
426 PM EDT TUE JUL 23 2013
.SYNOPSIS...
COOLER AND DRIER AIR WILL OVERSPREAD THE AREA AS HIGH PRESSURE
SLOWLY BUILDS EAST ACROSS THE GREAT LAKES REGION THROUGH THURSDAY.
SOUTHERLY FLOW WILL RETURN LATER THIS WEEK AHEAD OF THE NEXT COLD
FRONT THAT WILL MOVE ACROSS THE AREA SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WE WILL LEAVE SEVERE THUNDERSTORM WATCH 435 IN EFFECT AS IS FOR A
LITTLE WHILE LONGER DESPITE THE MORE ROBUST CONVECTION QUICKLY
MOVING EAST. CU FIELD NOT LOOKING AS IMPRESSIVE WEST OF I-71 BUT
LATEST RADAR IMAGERY HAS SHOWN A FEW SHOWERS TRYING TO DEVELOP BACK
TOWARDS MARION WHERE 1500-2000 J/KG OF ML CAPE REMAINS. ALSO
CONTINUING TO WATCH THE LINE OF THUNDERSTORMS ALONG THE FRONT
PUSHING SOUTH OUT OF MICHIGAN WHICH HAS BEEN SUB-SEVERE FOR ABOUT
THE LAST HOUR. THUNDERSTORMS IN OUR EASTERN AREA HAVE HAD UP TO
QUARTER SIZE HAIL AND EXHIBITED SOME ROTATION WITH BACKED LOW LEVEL
FLOW IN NE OHIO. STORMS HAVE ALSO BEEN ENHANCED BY A SHORTWAVE
MOVING THROUGH THE FLOW ALOFT WITH FAVORABLE DIVERGENCE ON THE
NOSE OF A 75 KNOT UPPER LEVEL JET. IF TRENDS CONTINUE EXPECT WE
MAY BE ABLE TO START CLEARING SOME COUNTIES FROM THE WATCH IN
ABOUT AN HOUR IF WE DON'T SEE ADDITIONAL RE-DEVELOPEMENT BACK TO
THE WEST WHERE THE SUBSIDENCE SEEMS TO BE WINNING OUT. AS FOR THE
CONVECTION ALONG THE FRONT...LOW LEVEL CONVERGENCE IS MAXIMIZED IN
SE MICHIGAN AND WILL SHIFT EAST OVER ONTARIO AND LAKE ERIE THIS
EVENING. SOME ACTIVITY WILL PUSH SOUTH INTO OHIO BUT NOT EXPECTED
TO BE AS STRONG.
OTHERWISE ONLY SOME SCATTERED CLOUDS OVERNIGHT AS THE COLD FRONT
PUSHES SOUTH. TEMPERATURES AND HUMIDITY WILL START TO DROP OFF
WITH LOWS ABOUT 10 DEGREES COOLER THAN LAST NIGHT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES REGION SHIFTING
TO NEW ENGLAND BY FRIDAY. THE AIRMASS WILL BE NOTICABLY COOLER AND
DRIER WITH 850MB TEMPERATURES FALLING TO AS LOW AS 8C ON
WEDNESDAY...CREEPING UP A FEW DEGREES EACH DAY THROUGH FRIDAY AS THE
AIRMASS MODERATES. HIGHS ON WEDNESDAY WILL BE IN THE LOW 70S...WITH
MUCH LOWER HUMIDITY AS DEWPOINTS DROP BACK INTO THE UPPER 40S/LOW
50S. A SCT-BKN CU DECK WILL DEVELOP ON WEDNESDAY BUT WILL MOSTLY MIX
OUT WITH MUCH DRIER AIR ALOFT BY LATER IN THE DAY. MOSTLY CLEAR
SKIES THEN EXPECTED WEDNESDAY NIGHT INTO FRIDAY WITH THE EXCEPTION
OF SOME SCATTERED CLOUDS OFF THE LAKE ON WEDNESDAY NIGHT.
MID-LEVEL HEIGHTS CLIMB ON FRIDAY AHEAD OF THE NEXT TROUGH DEVELOPING
OVER THE UPPER MIDWEST. WINDS VEER AROUND TO THE SOUTHWEST ALOFT BUT
HOLD ONTO AN EASTERLY COMPONENT AT THE SURFACE. TEMPERATURES WILL
CONTINUE TO CLIMB WITH HIGHS NEAR 80 DEGREES.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
AN UNSEASONABLY DEEP TROUGH IS PROGGED TO DEVELOP BY THE WEEKEND
WITH AN UPPER LOW TO DROP TO THE NORTHERN GREAT LAKES. THE
ASSOCIATED COLD FRONT SHOULD CROSS THE AREA ON SATURDAY. WITH THE
TROUGH DEEPENING...THE COLD FRONT MAY MOVE EAST IN SURGES...SO IT IS
HARD TO PREDICT THE TIMING THIS FAR IN ADVANCE. THE FORECAST WILL
CONTINUE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY INTO
SATURDAY NIGHT. WILL KEEP A SLIGHT CHANCE OF SHOWERS EVEN ON SUNDAY
FOR NE OH/NW PA GIVEN THE DEPTH OF THE TROUGH AND COLD AIR ALOFT.
THE TROUGH SHOULD BE PROGRESSIVE AND THE SURFACE HIGH SHOULD BUILD
IN SUNDAY INTO MONDAY. NOT SURE HOW FAST THE RETURN FLOW WILL
DEVELOP. THE GFS BEGINS TO POST QPF WITH THE WARM ADVECTION NEXT
TUESDAY...THE OTHER MODELS ARE A LITTLE SLOWER. WILL KEEP TUESDAY
DRY FOR NOW.
TEMPS WILL START OUT RELATIVELY WARM ON SATURDAY...WITH HIGHS AROUND
80. THEN SEVERAL DAYS OF COOLER WEATHER WITH HIGHS IN THE 70S AND
OVERNIGHT LOWS MOSTLY IN THE 50S.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
TROUGH OF LOW PRESSURE OVER EASTERN OHIO WILL CONTINUE TO PRODUCE
SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE COLD FROTN OVER
SOUTHEAST LOWER MICHIGAN WILL ALSO GENERATE ADDTIONAL SHOWERS AND
STORMS. THE CLUSTERS OF STORMS WILL LIKELY FILL IN OVER LAKE ERIE
DURING THE LATE AFTERNOON AND ALL THE ACTIVITY WILL SLIDE OFF TO
THE SOUTHEAST EARLY TONIGHT. UNFORTUNATELY...THIS WILL RESULT IN
"TEMPO" FORECASTS FOR A RELAITVELY LONG PERIOD OF TIME...3-6 HOURS
IN MOST FORECASTS. THE WIND WILL SHIFT FROM THE NORTH TONIGHT
BEHIND THE COLD FRONT. SOME MVFR STRATOCUMULUS IS POSSIBLE LATER
TONIGHT AND WEDNESDAY MORNING FOR PARTS OF NE OH/NW PA.
.OUTLOOK...SHOWERS AND THUNDERSTORMS MAY CAUSE NON VFR CONDITIONS
SATURDAY.
&&
.MARINE...
WILL HAVE TO ISSUE THE SMALL CRAFT ADVISORY. FIRST ALONG THE EAST
LAKE SHORE WHERE THE SOUTHWEST WIND WILL BE BRISK THIS EVENING AHEAD
OF THE COLD FRONT...THEN ALONG THE ENTIRE LAKE SHORE TONIGHT AFTER
THE NORTH FLOW DEVELOPS BEHIND THE COLD FRONT.
THE SURFACE HIGH WILL BUILD IN RATHER QUICKLY ON WEDNESDAY AND WINDS
AND WAVES SHOULD CALM DOWN BY WEDNESDAY EVENING AND WE SHOULD HAVE A
COUPLE OF QUIET DAYS. THE HIGH WILL MOVE OFF TO THE EAST BY FRIDAY.
THE NEXT COLD FRONT IS DUE ON SATURDAY. ONE WOULD THINK THAT WE
WOULD PROBABLY GET CLOSE OR EXCEED SMALL CRAFT ADVISORY CONDITIONS
AT SOME POINT THIS WEEKEND WITH THE NEXT COLD FRONT ALTHOUGH THE
CURRENT FORECAST KEEPS THE WINDS AND WAVES IN CHECK FOR THE TIME
BEING. MARINERS SHOULD MONITOR THE FORECAST FOR THE UPCOMING WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT WEDNESDAY FOR LEZ147>149.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EDT
WEDNESDAY FOR LEZ142>146.
&&
SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...KEC
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Jul 23, 2:03 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 203 PM EDT TUE JUL 23 2013 OHZ011>014-020>023-029>033-036>038-047-089-PAZ001>003-241815- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 203 PM EDT TUE JUL 23 2013 ...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. THERE IS A CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS WITH THE STRONGEST STORMS EXPECTED SOUTHEAST OF A LINE FROM MARION TO MANSFIELD TO MEDINA. THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE STRONG WINDS AND LARGE HAIL WITH THE MOST LIKELY TIME FRAME BETWEEN 3 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006>010-017>019-027-028-241815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD- 203 PM EDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS WITH THE STRONGEST STORMS EXPECTED SOUTHEAST OF A LINE FROM MARION TO MANSFIELD TO MEDINA. THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE STRONG WINDS AND LARGE HAIL WITH THE MOST LIKELY TIME FRAME BETWEEN 1 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>145-162>169-241815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 203 PM EDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ146>149-241815- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 203 PM EDT TUE JUL 23 2013 ...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON FROM 3 PM UNTIL 8 PM. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jul 23, 2:31 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
231 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL CLEVELAND 41.48N 81.68W
07/23/2013 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
KOSARIKLocal storm report, Jul 23, 3:58 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL CLEVELAND 41.48N 81.68W
07/23/2013 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
THOMPSONLocal storm report, Jul 23, 4:00 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
400 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL AKRON 41.08N 81.52W
07/23/2013 E1.00 INCH SUMMIT OH TRAINED SPOTTER
&&
THOMPSONLocal storm report, Jul 23, 4:02 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL BEDFORD HEIGHTS 41.41N 81.51W
07/23/2013 E0.75 INCH CUYAHOGA OH TRAINED SPOTTER
&&
THOMPSONLocal storm report, Jul 23, 4:04 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL SOLON 41.39N 81.44W
07/23/2013 E0.75 INCH CUYAHOGA OH TRAINED SPOTTER
&&
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:37 AM EDT | Dense Fog Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 20 more | 6 hr |
| Jul 23, 2:12 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 48 min |
| Jul 23, 2:16 PM EDT | Special Marine Warning | CLE | 89 min | |
| Jul 23, 2:22 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 53 min |
| Jul 23, 2:37 PM EDT | Special Marine Warning | CLE | 113 min | |
| Jul 23, 2:43 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga | 3 hr |
| Jul 23, 2:48 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 42 min |
| Jul 23, 3:10 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 50 min |
| Jul 23, 3:20 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Stark | 40 min |
| Jul 23, 3:34 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 56 min |
| Jul 23, 3:46 PM EDT | Tornado Warning | CLE | Stark | 29 min |
| Jul 23, 3:53 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 67 min |
| Jul 23, 4:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 64 min |
| Jul 23, 4:21 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 39 min |
| Jul 23, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Portage, Stark, Summit | 58 min |
| Jul 23, 5:36 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 39 min |
| Jul 23, 4:32 PM EDT | Flash Flood Warning | CLE | Crawford, Erie | 5 hr |
| Jul 23, 4:38 PM EDT | Tornado Warning | CLE | Crawford | 37 min |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.